Loading Events

← Back to Events

DIG YOGA | ZOOM

May 2021

Dig Deeper Mentorship 2021 with Sue Elkind & Naime Jezzeny

May 10
|Recurring Event (See all)

An event every week that begins at 12:00am on Monday, repeating until December 15, 2021

$595

3-Month Program ~ opens March 15! ONLINE and/or IN-PERSON ONE-ON-ONE MENTORING WITH SUE ELKIND & NAIME JEZZENY This Mentorship Program is a unique opportunity for both new and experienced yoga teachers wanting to polish their teaching skills, refine their ‘voice’, and deepen their personal knowledge and practice under the direct guidance of experienced mentors and teacher trainers. During this three-month period, teachers will work privately with both Sue Elkind and Naime Jezzeny to further develop their physical, professional and spiritual…

Find out more »

Slow Flow & Restore: Livestreamed

May 10 @ 6:00 PM - 7:00 PM
|Recurring Event (See all)

An event every week that begins at 6:00pm on Monday, repeating until May 24, 2021

$15

Slow Flow and Restore Mondays ~ May 3,10, 17 and 24 Livestreamed AND recorded. Links will come 60 minutes prior and recordings are available for a week after the series ends. Press your reset button with a 4-week evening slow flow series. During each 60-min session, Ellen guides you to move your body in concert with your breath to create a soothing rhythm. Toward the latter part of the class, enjoy winding down with a supported restorative posture. Gather together…

Find out more »

Pose Lab: Hip Mobility, Strengthening & Lengthening with Naime Jezzeny

May 12 @ 10:45 AM - 11:45 AM
$15

This workshop will be livestreamed and recorded (recording available for 7 days). 10:45-11:45am ET Strategies to increase strength, extensibility and mobility of the hips. We will do release techniques, lengthening (both static and dynamic) and activation techniques to increase the strength and mobility of the hip joint. Cost: $15

Find out more »

85 Hour Yoga Alliance Registered Prenatal Yoga Teacher Training: Livestreamed with Sue Elkind

May 14 @ 12:00 PM - 4:30 PM

May 14-16 | June 18-20 | July 9-11 | Aug 6-8 | Aug 20-22 This training will be both live-streamed and (hopefully) in-person! Learn how to support pregnant people during their journey into parenthood in this comprehensive, Yoga Alliance registered training in prenatal yoga, conscious birthing and postnatal yoga with Sue Elkind, E-RYT 500, RPYT. Explore how to weave the great teachings of yoga seamlessly into Mother Nature’s blueprint, encouraging pregnant people to experience a more joy-filled pregnancy, empowered birth…

Find out more »

Questions Answered with Intuitive Marisa Morin: Livestreamed

May 15 @ 5:00 PM - 6:30 PM
$45

This 1.5 hour special event will be livestreamed and recorded (recording available for 30 days). Zoom links are emailed 60 minutes prior to start time. 5-6:30pm ET Bring your questions and your open heart to this very special online event with Marisa Morin- global mentor, intuitive guide and beloved friend to Sue Elkind and many worldwide! Marisa is inviting our community to come together and bring questions pertaining to our shared experiences as a collective group. She will share her…

Find out more »

Recalibrate and Refine: A Virtual Practice with Elena Brower

May 22 @ 4:00 PM - 6:00 PM

Recalibrate and Refine: A Virtual Practice May 22nd, 4-6pm ET Join Elena Brower for this 2-hour virtual practice for your body and your mind. With Elena, every practice is a journey; during our time together you may expect standing postures, twists, hips, forward bends, meditation and journaling to usher you into your Saturday evening. Recording will be available for all who wish to attend. Zoom links will be emailed 60 minutes prior and recording links will be emailed when workshop…

Find out more »

June 2021

Pose Lab: Shoulder Mobility, Strengthening & Lengthening with Naime Jezzeny

June 9 @ 10:45 AM - 11:45 PM
$15

This workshop will be livestreamed and recorded (recording available for 7 days). 10:45-11:45am ET Strategies to increase strength, extensibility and mobility of the shoulders. We will do release techniques, lengthening (both static and dynamic) and activation techniques to increase the strength and mobility of the shoulder joint. Cost: $15

Find out more »
+ Export Events